# SDR IPXA1665099

- Difficulty date: February 24, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- Aircraft time: 37,416 hours, 11,868 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T52822
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX MAIN EQUIPMENT CTR STA 246 LBL 25" FLOORBEAM ANGLE FOUND CRACKED.  FX MAIN EQUIPMENT CTR STA 246 LBL 25" FLOORBEAM ANGLE REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02, REV 49.
